Boner Pills and Cumming...............

  • Posted by a hidden member.
    Log in to view his profile

    Jan 08, 2009 5:54 PM GMT
    Whenever I have taken a viagra or cialis pill, I get super hard erections and it takes me a long time to cum. This is great for me because i can go on and on, but it does create a problem for the other guy sometines.

    Has anyone else found that taking these pills delays your squirt?
  • Posted by a hidden member.
    Log in to view his profile

    Jan 08, 2009 10:33 PM GMT
    This happens to me, too. I can get fucked for hours sporting a raging hardon with Cialis. When I do finally cum, it is explosive.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 08, 2009 11:04 PM GMT
    You both seem kinda young to be needing boner pills. Do you guys actually have ED or are you just using the meds recreationally?
  • Posted by a hidden member.
    Log in to view his profile

    Jan 08, 2009 11:26 PM GMT
    I have tried Levitra. All I got was a low-grade sweat all the time....didnt do a damn thing for erections. However, I do know of one guy who had the same experience and then tried them 18 months later and they worked just fine.
  • Posted by a hidden member.
    Log in to view his profile

    Jan 09, 2009 12:11 AM GMT
    I was talking to my doctor once... we some how got onto the topic of erections and things like Viagra (I love my doc, shes awesome, talks about everything like its normal conversation) she was telling me, people who have been taking them recreational stimulant are now starting to suffer erectile problems that the medication like Viagra and so on can not help, so guys in there 20's and 30's are now needing to use things like injections (yes, thats sticking a needle into your penis) or implants and so on..

    Sounds like fun to me!
  • Posted by a hidden member.
    Log in to view his profile

    Jan 09, 2009 6:22 AM GMT
    lilTanker saidI was talking to my doctor once... we some how got onto the topic of erections and things like Viagra (I love my doc, shes awesome, talks about everything like its normal conversation) she was telling me, people who have been taking them recreational stimulant are now starting to suffer erectile problems that the medication like Viagra and so on can not help, so guys in there 20's and 30's are now needing to use things like injections (yes, thats sticking a needle into your penis) or implants and so on..

    Sounds like fun to me!
    yeah, plus the fact that you're risking getting blood stuck in there. the vasodilatory effects are great until it won't go down.

    then it hurts like the dickens and you've got to go to the E.R. and have the blood drained out with a needle.